Is there antihistamine in Sudafed PE?

What is Sudafed PE Sinus & Allergy? Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages.

Is Sudafed PE good for allergies?

Get relief from allergy symptoms—including nasal congestion and sinus pressure. Children: after 48 hours, except on a medical advice.

Can you take Sudafed with antihistamine?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

Can you take Claritin with Sudafed PE?

Interactions between your drugs

No interactions were found between Claritin and Sudafed PE Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  Best answer: Can I give my 9 month old Claritin?

Can I take Sudafed PE?

Sudafed PE Congestion

Adults and children 12 years and older: Take one tablet every four hours. Do not take more than six tablets in 24 hours.

What are the side effects of Sudafed PE?

Mild upset stomach, trouble sleeping, dizziness, lightheadedness, headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. This product may reduce blood flow to your hands or feet, causing them to feel cold.

Which Sudafed is best for allergies?

Try SUDAFED® for Symptom Relief

SUDAFED PE® Day + Night Sinus Congestion includes a nasal decongestant, and an antihistamine for your nighttime symptoms. This combo medicine can help relieve the symptoms of your allergies and help drain your sinuses for relief day and night.

Should I use a decongestant or antihistamine?

If you have nasal or sinus congestion, then a decongestant can be helpful. If you have drainage — either a runny nose or postnasal drip or itchy, watery eyes — then an antihistamine may be helpful. Over-the-counter antihistamines often make people drowsy; decongestants can make people hyper or keep them awake.

What drugs should you not take with Sudafed?

Some products that may interact with this drug include: stimulants (such as caffeine, dextroamphetamine, methamphetamine, herbal products like ephedra/ma huang), terbutaline. Taking MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction.

What is the best decongestant and antihistamine?

Antihistamine/Decongestant Combos

  • pseudoephedrine/loratadine.
  • R-Tannate.
  • Respahist-II.
  • Semprex-D.
  • Sudafed Sinus and Allergy.
  • Triplex AD Liquid.
  • Vazotab Chewable.
  • Zyrtec D.
IT IS INTERESTING:  Frequent question: Does loratadine affect milk supply?

Is Claritin better than Sudafed?

They are both used to treat allergy and hayfever symptoms such as runny nose. However, Claritin is also used to treat allergic skin reactions such as such as hives and itching in people with chronic skin reactions, whereas Sudafed is used to treat nasal and sinus congestion.

Is Sudafed or Claritin better for post nasal drip?

Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.

Can I take phenylephrine with Claritin?

No interactions were found between Claritin and phenylephrine. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Why is Sudafed bad?

Pseudoephedrine constricts blood vessels in the nose and sinuses. This shrinks swelling and drains fluids, letting you breathe easier again. Unfortunately, the drug doesn’t affect only the head — it tightens blood vessels throughout the body. One effect is a possible increase in blood pressure.

Will Sudafed PE help clogged ears?

Pseudoephedrine is used to relieve nasal or sinus congestion caused by the common cold, sinusitis, and hay fever and other respiratory allergies. It is also used to relieve ear congestion caused by ear inflammation or infection.

Does Sudafed PE increase blood pressure?

Oral nasal decongestants like Sudafed (pseudoephedrine) and Sudafed PE (phenylephedrine) can increase blood pressure by elevating your heart rate and causing blood vessels to narrow, also known as vasoconstriction. Pseudoephedrine and phenylephedrine can also be found in many cold, cough and flu combination products.

IT IS INTERESTING:  Is Zyrtec more effective than Claritin?
No runny nose